It's about 10 days into my cycle and I am currently experiencing some watery dark discharge. This is my 7th cycle on Microgestin 1/20 which I switched to to reduce nausea. The first few months I experienced some light watery bleeding and then it stopped.
I have been with my partner for 7 months and we have been exclusive that entire time. We both have tested negative and have elected to not use condoms during sex because of this. However, my partner still uses the withdrawal method and has never ejaculated inside of me.
I consider myself a perfect pill user. However, I, in a very out of character manner, started this cycle of pills 11 hours later than I usually do. (I start my cycle on Sunday night, and take pills at 11 PM every night. However I took my first pill at 10:00 AM on Monday morning.) I took the next 3 pills on schedule and had sex the night I took the 4th pill.
Does this late start of the cycle affect my protection? Should I be worried about this midcycle bleeding?
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.